Hi guys, relatively new player here. Got a character with Tweaker profession and Addictive Personality and Lightweight as traits (among others I feel aren’t relevant).
After healing from the addiction the shakes debuff won’t go away, it’s been something like 10 days since that. I’ve tried doing some meth to cease the side effects from the withdrawal, but it didn’t work. Any tips?
On a side note, is there a way to check how long I’ve played with this character?
The debuff might stacked “endlessly”, it can take a long time (multiple seasons) until it wears off.
When you die it shows how many days you survived.
Other than that, you would need to calculate it using season lenght (check your world options) and the start date, found in the file [Cataclysm_folder]/save/[World]/[Character_ID].log.
Not in the game, but you could open the game folder, navigate to /save/[YOUR_MAP_NAME], open the “.sav” file of your corresponding character with a text-editor, search the file for “player” (including the quotes), look for the effect and check the duration listed there. It might be possible to check the duration of status effects on character with lua, but I’ll leave that for someone more experienced with lua scripting to confirm/explain/deny. (edit: lua support was dropped some time ago and I somehow missed that change)
Royal Jelly maybe?
…Dug a bit into the source code, Diazepam seems to help. The shakes should go away immediately and not return again if it came from a stacking debuff.